# SDR ASOA2015050812788

- Difficulty date: April 11, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 17,664 hours, 12,241 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 581-597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED BETWEEN BS 581-597, STRINGERS 16 & 17.  COMPLIED WITH EA 32-2015-149.  RECEIVED EC/TC EA 32-2015-149 AND COMPLIED WITH EC/TC EA 32-2015-149.
